John A. Ewell

Articles in Scholarly Journals [Incomplete List]

  1. Recursive determination of the enumerator for sums of three squares
    International Journal of Mathematics and Mathematical Sciences, vol. 24, no. 8, pp. 529–532, 2000
  2. A trigonometrical identity
    International Journal of Mathematics and Mathematical Sciences, vol. 14, no. 4, pp. 815–816, 1991
  3. Consequences of a sextuple-product identity
    International Journal of Mathematics and Mathematical Sciences, vol. 10, no. 3, pp. 545–549, 1987
  4. On a function related to Ramanujan's Tau function
    International Journal of Mathematics and Mathematical Sciences, vol. 8, no. 4, pp. 795–797, 1985
  5. Arithmatical consequences of two identities of B. Gordon
    International Journal of Mathematics and Mathematical Sciences, vol. 2, no. 4, pp. 677–684, 1979